MathSciNet Relay Station
MathSciNet bibliographic data
MR1679784 35J60 (53C21)
Chen, Chiun-Chuan; Lin, Chang-Shou On the asymptotic symmetry of singular solutions of the scalar curvature equations. Math. Ann. 313 (1999), no. 2, 229–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement